Perturbation analysis of waiting times in the G/G/1 queue

H. Leahu, B.F. Heidergott, A. Hordijk

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

This paper is devoted to perturbation analysis of the stationary distribution of waiting times in the G/G/1 queue with a parameter-dependent service time distribution. We provide sufficient conditions under which the stationary distribution is Lipschitz continuous and we explicitly compute the Lipschitz constant. Thereby, we provide bounds on the effect of a (finite) perturbation of the service time distribution on the stationary waiting time. The case of infinitesimal perturbations (read, derivatives) is treated as well. © 2012 Springer Science+Business Media, LLC.
Original languageEnglish
Pages (from-to)277-305
JournalDiscrete Event Dynamic Systems
Volume23
Issue number3
DOIs
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'Perturbation analysis of waiting times in the G/G/1 queue'. Together they form a unique fingerprint.

Cite this